# SDR DLM90071086

- Difficulty date: August 15, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING L/E SKIN CHAFED 2 EA PLACES AT NR 5 SLAT TRACK.  REPAIRED LT WING L/E IAW MD-90 SRM 57-20-01 FIG 11 VOL 1.
